MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA COCR FEMORAL BALL HEAD; COCR BALL HEAD 12/14 Ø36 MM SIZE M

MEDACTA INTERNATIONAL SA COCR FEMORAL BALL HEAD; COCR BALL HEAD 12/14 Ø36 MM SIZE M
Model Number 01.25.031
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 12/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 december 2025.Ball heads: cocr 01.25.031 cocr ball head 12/14 d 36 mm size m (k080885) lot 2429063: (b)(4) items manufactured and released on 04-apr-2025.Expiration date: 18-mar-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact 01.32.3648hct flat pe hc liner d 36/f (k103721) lot 2513542: (b)(4) items manufactured and released on 04-jul-2025.Expiration date: 17-jun-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
At about 1 month from the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.

Brand Name
COCR FEMORAL BALL HEAD
Common Device Name
COCR BALL HEAD 12/14 Ø36 MM SIZE M
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23876943
Report Number3005180920-2025-01317
Device Sequence Number9622388
Product Code JDI
UDI-Device Identifier07630030805219
UDI-Public07630030805219
Combination Product (Y/N)N
PMA/510(K) Number
K080885
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.25.031
Device Lot Number2429063
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale